# SDR JX6A200800001

- Difficulty date: January 16, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Make and model: Mtsbsi MU300
- Aircraft serial: A029SA
- Aircraft time: 4,569 hours, 4,230 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable Assy
- Part number: 45A38672031
- Condition: Kinked
- Location: Mlg Door
- Part time: 4,569 hours, 4,230 cycles
- Component: Door, Mtsbsi
- Component part number: 45A38311
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING LANDING IN FAY THE LT MLG DOOR CONTACTED THE RUNWAY.  3 DOWN & LOCKED LIGHTS WERE ILLUMINATED IN THE COCKPIT. MAINTENANCE DISCOVERED THE LT  MLG EMERGENCY RELEASE CABLE HAD BECOME LODGED & WOULD NOT ALLOW THE DOOR UP-LOCK TO FULLY OPEN. THE UPLOCK DID ALLOW THE DOOR TO OPEN BUT WOULD NOT ALLOW THE DOOR TO RETURN TO THE FULL UP & LOCKED POSITION DURING GEAR EXTENSION. THE DOOR UPLOCK DID HOWEVER, LATCH IN THE CLOSED POSITION ILLUMINATING THE GREEN DOWN & LOCKED LIGHT LEADING THE CREW TO BELIEVE THAT THE GEAR WAS SAFE FOR LANDING.  WITH THE LANDING GEAR EXTENDED & ALL SWITCHES IN THEIR PROPER LANDING POSITION, THE HYDRAULIC SYSTEM PRESSURE WAS RELIEVED & NO LONGER APPLIED TO THE MLG SYSTEM THUS ALLOWING THE DOOR TO SAG OPEN DURING LANDING ROLLOUT.  THE LT MLG DOOR EMERGENCY CABLE WAS ADJUSTED & REPOSITIONED, THE DOOR REPLACED & A SATISFACTORY GEAR EXTENSION & RETRACTION WAS PERFORMED.
